# SDR LR7A2025052303763

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 43,328 hours, 27,227 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE 1.5 INCH CRACK ON UPPER SURFACE OF HORIZONTAL STAB HSS 219, FS 1094.06 / REPAIRED IAW SMP583 FOG. 55-20-06  MEA 382-55-25-030
